# SDR CA961025007

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Check Valve
- Part number: 249A4TT2
- Condition: Failed
- Location: Mlg
- Part time: 3,372 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND RETRACTION TESTS, THE GEAR FAILED TO RETRACT. HYDRAULIC PRESSURE CLIMBED SUFFICIENTLY TO TRIP PNEUMATIC BLOWDOWN SYSTEM. PROBLEM TRACED TO CHECK VALVE WHICH ALLOWED HYDRAULIC PRESSURE TO BE APPLIED TO GEAR UP, GEAR DOWN AND PNEUMATIC BLOWDOWN SYSTEM SIMULTANEOUSLY. DISASSEMBLY OF VALVE REVEALED CONTAMINATION WHICH APPEARED TO BE A SMALL PIECE OF O-RING MATERIAL.
